MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA ID TRACTIP; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA ID TRACTIP; POWERED LASER SURGICAL INSTRUMENT
Model Number M006R8403960
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical device problem code a1005 captures the reportable event of fiber connector overheats.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on august 3, 2021 that a flexiva id tractip 200 laser fiber was used in a cystoscopy, right retrograde ureterogram and pyelogram, right pyeloscopy with laser lithortipsy and placement of a 6x24 double-j ureteral stent procedure performed on (b)(6) 2021.During the procedure, the laser fiber was not working properly and the hub where the fiber was attached to the surgical laser system was heating up.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
FLEXIVA ID TRACTIP
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12380159
Report Number3005099803-2021-04426
Device Sequence Number19862533
Product Code GEX
UDI-Device Identifier08714729963837
UDI-Public08714729963837
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K110685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006R8403960
Device Catalogue Number69270
Device Lot Number0000019045
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight112